# SDR MASA200601942

- Difficulty date: July 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 3,534 hours, 2,656 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6439 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND FAULTS CLEARED.
